# SDR FDEA201307221633

- Difficulty date: July 22, 2013
- Submitted: July 23, 2013
- Operation: Air carrier
- Aircraft: N727FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 579
- Aircraft time: 41,339 hours, 23,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: A53612176001E05
- Part serial: 1772
- Condition: Chafed
- Location: Cockpit Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S SLIDING WINDOW FRAME SHOWS EVIDENCE OF CHAFING AND FRETTING DAMAGE FROM AN ADJACENT SOLID RIVET TAIL WHEN IN THE CLOSED POSITION.   SLIDING WINDOW REPLACED IAW AMM 56-12-11-P401.
